# SDR COMA0860204

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 19,821 hours, 16,517 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 168B
- Condition: Failed
- Location: T/E Flap
- Part time: 18,030 hours, 14,864 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5485 - FLAPS FAILED AT 0 DEGREES WHEN SELECTED TO 8 DEGREES DURING APPROACH.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY IN BGR.  REMOVED AND REPLACED LT BPSU.  ALSO COMPLIED WITH TASK CARD SI-2-27I0002, FLAPS FAIL CAUTION MESSAGE FOLLOW-UP MAINTENANCE ACTION.
